Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2017 | Journal Article | IST-REx-ID: 1089   OA
Fallat, Shaun, et al. “Total Positivity in Markov Structures.” Annals of Statistics, vol. 45, no. 3, Institute of Mathematical Statistics, 2017, pp. 1152–84, doi:10.1214/16-AOS1478.
View | DOI | Download (ext.)
 

Filters and Search Terms

issn=00905364

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed